# SDR ASAA0853665

- Difficulty date: October 25, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 8,292 hours, 2,489 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9373
- Condition: Malfunctioned
- Location: Lt Pack
- Part time: 6,257 hours, 1,898 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATES DURING RECALL.  TROUBLE SHOT PER FIM 21 53 TASK 803.  BITE CHECK SHOWS LT PACK TEMP CONTROL VALVE FAULT.  REPLACED TCV PER M/M 23 51 10 801.  GROUND VERIFICATION SUCCESSFUL.
